# SDR DALA2024081208053

- Difficulty date: August 9, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 78,893 hours, 34,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 EMERNGENCY LIGHTS INOP SEAT ROW 33 TO 37. CORRECTIVE ACTION: REMOVED AND REPLACED M17648 BATTERY REF B757 AMM 33-51. OPS CHECK NORMAL MF # 2013-1A. (5851116)
